×

Found 588 Documents (Results 1–100)

100
MathJax

On the asymptotics to all orders of the Riemann zeta function and of a two-parameter generalization of the Riemann zeta function. (English) Zbl 07455848

Memoirs of the American Mathematical Society 1351. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5098-4/pbk; 978-1-4704-7017-3/ebook). vii, 114 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotic estimates and entire functions. Translated from the Russian by Allen L. Shields. Reprint of the 1961 edition. (English) Zbl 1458.30003

Mineola, NY: Dover Publications (ISBN 978-0-486-84235-6/pbk). x, 181 p. (2020).
PDF BibTeX XML Cite

Boundary value problems, medical imaging and the asymptotics of Riemann’s zeta function. (English) Zbl 1457.11112

Emmanouil, Ioannis (ed.) et al., First congress of Greek mathematicians. Proceedings of the congress held in Athens, Greece, June 25–30, 2018. Berlin: De Gruyter. De Gruyter Proc. Math., 51-78 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Azarin limiting sets of functions and asymptotic representation of integrals. (Russian. English summary) Zbl 1463.30184

Ufim. Mat. Zh. 11, No. 2, 99-117 (2019); translation in Ufa Math. J. 11, No. 2, 97-113 (2019).
MSC:  30E15 31C05
PDF BibTeX XML Cite
Full Text: DOI MNR

On the asymptotics of associated sigma-functions and Jacobi theta-functions. (English. Ukrainian original) Zbl 1423.33031

Ukr. Math. J. 70, No. 8, 1326-1330 (2019); translation from Ukr. Mat. Zh. 70, No. 8, 1149-1152 (2018).
MSC:  33E05 30E15
PDF BibTeX XML Cite
Full Text: DOI

An operator approach to the indefinite Stieltjes moment problem. (English. Ukrainian original) Zbl 1387.30050

J. Math. Sci., New York 227, No. 1, 33-67 (2017); translation from Ukr. Mat. Visn. 14, No. 1, 42-85 (2017).
MSC:  30E05 30E15 47A57
PDF BibTeX XML Cite
Full Text: DOI Link

Riemann’s saddle-point method and the Riemann-Siegel formula. (English) Zbl 1358.01030

Ji, Lizhen (ed.) et al., The legacy of Bernhard Riemann after one hundred and fifty years. Volume I. Somerville, MA: International Press; Beijing: Higher Education Press (ISBN 978-1-57146-318-0/pbk; 978-1-57146-316-6/set). Advanced Lectures in Mathematics (ALM) 35, 1, 69-78 (2016).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software